# SDR QXEA2009021000100

- Difficulty date: February 7, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 19,923 hours, 14,491 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - THERE IS A CRACK ON THE INNER ANGLE ON THE MCD INNER STRUCTURE REF SRM 52-11-06 PG 15 ITEM 96.  DRILLED OUT AFFECTED ANGLE, PICKED UP HOLES ON NEW ANGLE, FAY SEALED AND WET INSTALLED WITH SOLID RIVETS REF CRJ SRM 51-42-06.
